# SDR TSAA9827199

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5754 · Leading Edge Devices
- Part: Guides
- Condition: Worn
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 272 - HNL-OGG - DURING APPROACH PHASE WITH FLAPS 5 SET, THE NR 3 SLAT TRANSIT LIGHT REMAINED ILLUMINATED AND PILOTS VISUALLY CONFIRMED THE SLAT PARTIALLY EXTENDED.  DECLARED EMERGENCY AND LANDED WITHOUT NO INCIDENT.  REPLACED NR 3 SLAT OUTBOARD TRACK GUIDES PER MM 27-81-0 AND ADJUSTED NR 3 SLAT OUTBOARD AND INBOARD AUXILIARY TRACK DETENTS PER MM 29-81-21.  AIRCRAFT RETURNED TO SERVICE.  (M)
